# SDR UALA2009060101556

- Difficulty date: May 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: W394818
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON HYD BATTERY HARNESS WIRE W394-8-18 FOR T-R PRESSURE SWITCH IS CHAFED PAST PRIMARY CONDUCTOR.  REMOVED DAMAGED WIRE FROM PLUG D2138 AND JACK D41705.  INSTALLED NEW WIRE.  T-R OPS CHECKS GOOD.
